MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVLD5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient received a prodisc c implant on (b)(6) 2023 at level c6/7.Following surgery, patient had persistent arm pain, patient was revised to a fusion with a camber stand alone cervical cage on (b)(6) 2023.No device malfunction was indicated.An mdr is indicated for this complaint.A review of the dhr identified no anomalies.Complaint trending found that the rate of complaints is within the poc level defined within the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the benefits outweigh the risks.Device evaluation will be completed by exponent following their approved prodisc c device evaluation protocol.It was confirmed that a removal took place due to ongoing patient arm pain.A device malfunction was not indicated and no reason for the arm pain could be determined.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
It was reported that an impromptu prodisc c vivo removal was completed on (b)(6) 2023.

Brand Name
PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key18320261
Report Number3007494564-2023-00078
Device Sequence Number12602158
Product Code MJO
UDI-Device Identifier00843193113764
UDI-Public00843193113764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVLD5
Device Catalogue NumberN/A
Device Lot Number2022-1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale